# SDR HALA20240117021

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 33,347 hours, 5,299 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTOSHUTDOWN 3 UNSUCCESSFUL STARTS. REMOVED & REPLACED GEV SCAV FILTER PER AMM 49-91-41-960-801. OPS & LEAKS CHK GOOD. OK FOR SVC.
